# SDR SWIA202155635

- Difficulty date: January 4, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 43,076 hours, 36,743 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Washer
- Part number: 600102393
- Condition: Scratched
- Location: Fus Fitting
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN LANDING GEAR WING TO FUSELAGE SIDE BRACE FITTING AT LBL 13, FS 513.00 HAS SCRATCHES IN LOWER CORNER BELOW ATTACHMENT BOLT.  C-CHECK RO 1/28/2021.  REPAIRED LT MLG WING TO FUSE SIDE BRACE FITTING AT LBL 13 FS 513.00, IAW REO 601R-57-21-3999 REV- DATED 2021-01-08.  COMPLETED TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337.  NO WEIGHT CHANGE NOTED.
